# SDR SWIA201023721

- Difficulty date: February 14, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 30,183 hours, 42,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CABIN EMERGENCY FLOOR LIGHTS INOP.  (FLT 7764)  REPLACED EMERGENCY BATTERY PACK.  P/N:  D366-01-001, S/N ON:  843, S/N OFF:  437.
